# SDR CALA2025072806939

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N37513
- Make and model: Boeing 737-9
- Aircraft serial: 64494
- Aircraft time: 15,292 hours, 5,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY LIGHT SMOKE TYPE ODOR COMING OUT OF COCKPIT VENTS COULD SMELL IN CABIN IAW AMM 05-51-56.  NO SMOKE OR FUME ODORS FOUND DURING INSPECTION OF ACFT.  AT TIME OF ODOR IN CABIN THERE WAS A SUDDEN HEAVY DOWN POUR OF RAIN.    OK TO CONTINUE.
